Advertisement

Journal of Soviet Mathematics

, Volume 32, Issue 1, pp 52–53 | Cite as

Stability of characterization of exponential distribution by the discretization property

  • L. B. Klebanov
  • I. A. Melamed
Article
  • 19 Downloads

Abstract

The relationship is studied between certain estimates of the distribution density, and also between problems of parametric estimation of the density and pointwise estimation of parametric functions.

Keywords

Parametric Estimation Distribution Density Exponential Distribution Parametric Function Pointwise Estimation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Literature cited

  1. 1.
    K. Bosch, “A characterization of exponential distributions,” ZAMM,57, 606–610 (1977).Google Scholar
  2. 2.
    L. B. Klebanov, “Some problems of characterization of distributions that arise in reliability theory,” Teor. Veroyatn. Primen.,23, No. 4, 828–831 (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • L. B. Klebanov
  • I. A. Melamed

There are no affiliations available

Personalised recommendations